# SDR QXEA2014012900075

- Difficulty date: January 29, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 30,588 hours, 31,882 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE AT ACCELERATION HEIGHT, NOTICED THE LANDING GEAR WAS STILL DOWN WITH THREE RED GEAR LIGHTS (LT, NOSE RT) ILLUMINATED WITH GEAR HANDLE UP AND GEAR HANDLE RED LIGHT ILLUMINATED.  RAN LANDING GEAR FAIL TO RETRACT CHECKLIST, AFTER 3-5 MINUTES, LANDING GEAR RETRACTED.  FINISHED LANDING GEAR CHECK LIST.  AIRSPEED DID NOT EXCEED 180 KNOTS,  DURING CHECKLIST,  GEAR RETRACTED ON ITS OWN WITH NO PILOT INPUT.  NORMAL GEAR EXTENSION NO ISSUES.  RETURNED TO FIELD. LANDED UNEVENTFULLY.  R & R NLG ELECTRICAL HARNESS IAW 32-21-11-000-801, 32-21-11-400-801. COMPLIED WITH FUNCTIONAL TEST OF NOSE WHEEL STEERING IAW AMM 32-51-00-720-801. RIGGED RVDT IAW AMM 32-51-00-830-801, COMPLIED WITH LANDING GEAR PRIMARY EXTENSION AND RETRACTION IAW AMM 32-31-00-710-801.  OPS CHECKED GOOD.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
